Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What would cause gastritis and abdominal bloating while on Aspirin, Prednisone and Leptin?

Hello, The concern is this: I have Lypodystrophy, auto immune insulin diabetes, auto immune hepatitis and CAD after a CABBGE; which are all treated at Yale in CT. and NIH. I have an ulnar nerve decompression surgery scheduled for Friday 6/17 at Norwalk Hospital., by a surgeon from Coastal Orthopedics. I stopped taking Effient 2 days ago and aspirin last Friday. I took all my other meds as usual. Leptin, humulin u 500, novulogue, prednisone, aziothiprine, atenelol, lisonoprol, lipotor. Since yesterday, I believe I have gained an extreme amount of weight in my stomach. Many pounds it appears like. I am a female. I also have some other difficulties such as walking. Gastric discomfort today and such. What would be a recommendation for me? I don t really know what to do and it is 10:30 pm in Westport, CT here and, should I simply call it a night and sleep on it? Glucose is 187. Than you for your care, best wishes, XXXX
Thu, 23 Jan 2020
Report Abuse
General Surgeon 's  Response
Hi,

Noted your history of suffering from many diseases like Lipodystrophy, autoimmune diseases like insulin dependent diabetes, hepatitis, CAD and so on, list of medications reviewed, aspirin and Effient stopped for likely surgery of Ulnar nerve decompression, but developed gastric bloating and so on.
I would advise you to go to ER as this can be a serious problems since you are suffering from so many disease.
Take a PPI like Omeprazole and antacid.
You may need the following:
X-ray of abdomen in standing position to see any bowel loop dilatation.
Ultrasonography of abdomen.
Tests of blood, urine and stool.
Control of sugar.
Surgery may need to be postponed till the proper diagnosis of the present condition is done and well treated.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. T. Chandrakant, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What would cause gastritis and abdominal bloating while on Aspirin, Prednisone and Leptin?

Hi, Noted your history of suffering from many diseases like Lipodystrophy, autoimmune diseases like insulin dependent diabetes, hepatitis, CAD and so on, list of medications reviewed, aspirin and Effient stopped for likely surgery of Ulnar nerve decompression, but developed gastric bloating and so on. I would advise you to go to ER as this can be a serious problems since you are suffering from so many disease. Take a PPI like Omeprazole and antacid. You may need the following: X-ray of abdomen in standing position to see any bowel loop dilatation. Ultrasonography of abdomen. Tests of blood, urine and stool. Control of sugar. Surgery may need to be postponed till the proper diagnosis of the present condition is done and well treated. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. T. Chandrakant, General Surgeon